Hiroshima Mathematical Journal

Complete classification of genus-1 simplified broken Lefschetz fibrations

Kenta Hayano

Full-text: Open access

Abstract

We complete the classification of smooth 4-manifolds which admit genus-1 simplified broken Lefschetz fibrations.

Article information

Source
Hiroshima Math. J., Volume 44, Number 2 (2014), 223-234.

Dates
First available in Project Euclid: 25 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1408972909

Digital Object Identifier
doi:10.32917/hmj/1408972909

Mathematical Reviews number (MathSciNet)
MR3251824

Zentralblatt MATH identifier
1295.11042

Citation

Hayano, Kenta. Complete classification of genus-1 simplified broken Lefschetz fibrations. Hiroshima Math. J. 44 (2014), no. 2, 223--234. doi:10.32917/hmj/1408972909. https://projecteuclid.org/euclid.hmj/1408972909


Export citation